Mathematics and Statistics Vol. 10(1), pp. 195 - 200
DOI: 10.13189/ms.2022.100118
Reprint (PDF) (623Kb)

Some Properties of BP-Space

Ahmed Talip Hussein *, Emad Allawi Shallal
Department of Mathematics, College of Science, University of AL, Iraq


Y. Imai, K. Iseki [4], and K. Iseki [5] presented types from summary algebras which are called BCK-algebras and BCI-algebras. It is known that the brand of BCK algebras is a suitable subtype from the type from BCI-algebras. The researchers Q. P. Hu [2] & X. Li [3] presented a width type from essence algebras: BCH- algebras. They have exhibited that the type of BCI-algebras is a suitable subtype of the type of BCH-algebras. Moreover, J. Neggers and H. S. K [9] presented the connotation from d - algebras that are else popularization from BCK-algebras, inspected kinsmen amidst d-algebras & BCK-algebras. They calculated diversified topologies to research from lattices but they did not discuss the experience of making the binary operation of d- algebra continuous. Topological set notions are famous and yet accurate by numerous mathematicians. Even global topographical algebraic structure is sought by several writers. We realize a Tb-algebra, get it several ownerships of such build, the generality significant flavors and arrive to realize a new gender of spaces designated BP- space, where we arrived the results. Let be B-space and is periodic proportional. Then is a compact set in and = , . Also If is an invariant under , then , and are invariant under for every Q in if is also. If the function is closed (one to one) then , () is invariant under and the set of interior points of is invariant under , if the function is open and .

Tb-Algebra, Periodic Point, B-Space, BP-Space

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Ahmed Talip Hussein , Emad Allawi Shallal , "Some Properties of BP-Space," Mathematics and Statistics, Vol. 10, No. 1, pp. 195 - 200, 2022. DOI: 10.13189/ms.2022.100118.

(b). APA Format:
Ahmed Talip Hussein , Emad Allawi Shallal (2022). Some Properties of BP-Space. Mathematics and Statistics, 10(1), 195 - 200. DOI: 10.13189/ms.2022.100118.